Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Red spots
Oct 24, 2012

My last visit with my doctor, my v/l was 92 and my CD4 count was 596. I have been taking complera for about 5 months now and have not had any major issues with it; except eating in the mornings when I take the medication. I noticed today that I have a patch of red spots all on my stomach. Could this be caused by the complera or the hiv? Any idea what it could be?

Response from Dr. Henry

Red spots on stomach beginning 5months after starting Compera would be unlikely to be due to the Complera. Many sking conditions including dry skin, seborrhea, folliculitis, sometimes herpes infections and others are common causes of skin problems in the setting of HIV infection so I recommend a clinical evaluation to sort out. KH



Previous
confused about timing?
Next
Atripla, diaria and gas

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement